Limit search to available items
Book Cover

Uniform Title Journal of music theory (Online)
Title Journal of music theory
Published New Haven, Conn. : Yale School of Music, 1957-
Vol. 1, no. 1 (Mar. 1957)-
Online access available from:
JSTOR    01 Mar. 1957 - 31 Oct. 2014
View Resource Record  


Description Online resource
Notes Title from title screen (JSTOR, viewed Oct. 8, 2003)
Also issued in print
Mode of access: World Wide Web
Issuing Body Published by: Yale University, 1970- ; published <2008- : Durham, NC : Duke University Press
Notes Latest issue consulted: Vol. 49, no. 1 (spring 2005) (viewed Mar. 18, 2008)
Subject Music theory -- Periodicals
Form Electronic journal
Author Yale School of Music
Yale University
LC no. 2004235606
ISSN 1941-7497
OTHER TI Journal of music theory (Online)